# SDR ASAA2016110918630

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,534 hours, 4,670 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0001459
- Condition: Failed
- Location: Right
- Part time: 50,378 hours, 26,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED INFLIGHT. GROUNDED - YES. REPLACED RIGHT FMC COMPUTER. REF AMM 34-61-02/401. 4 C/B'S OPENED, TAGGED, TAGS REMOVED, AND 4 C/B'S CLOSED. INSTALLATION TESTS PASS. GROUND VERIFICATION SUCCESSFUL SEAMC DARREN NOTIFIED.
